MathSciNet Relay Station
MathSciNet bibliographic data
MR333719 (48 #12043) 46FXX (44A40)
Hughes, Carl C.; Struble, Raimond A. Neocontinuous Mikusiński operators. Trans. Amer. Math. Soc. 185 (1973), 383–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement